MathSciNet Relay Station
MathSciNet bibliographic data
MR21313 (9,52b) 56.0X
Eilenberg, Samuel Homology of spaces with operators. I. Trans. Amer. Math. Soc. 61, (1947) 378–417; errata, 62, 548 (1947).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement